RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestnik Chelyabinsk. Gos. Univ.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestnik Chelyabinsk. Gos. Univ., 2010, Issue 12, Pages 59–66 (Mi vchgu63)  

Differential equations

To properties of solutions of linear partial differential equations

I. P. Polovinkin

Voronezh State University

Abstract: The present paper suggests a uniform viewpoint to mean value theorems for linear elliptic and hyperbolic partial differential equations that, in a certain cases, allows one to obtain new mean value formulas.

Keywords: partial differential equations, formula of mean value, mean value theorem.

Full text: PDF file (626 kB)
References: PDF file   HTML file

Document Type: Article

Citation: I. P. Polovinkin, “To properties of solutions of linear partial differential equations”, Vestnik Chelyabinsk. Gos. Univ., 2010, no. 12, 59–66

Citation in format AMSBIB
\Bibitem{Pol10}
\by I.~P.~Polovinkin
\paper To properties of solutions of linear partial differential equations
\jour Vestnik Chelyabinsk. Gos. Univ.
\yr 2010
\issue 12
\pages 59--66
\mathnet{http://mi.mathnet.ru/vchgu63}


Linking options:
  • http://mi.mathnet.ru/eng/vchgu63
  • http://mi.mathnet.ru/eng/vchgu/y2010/i12/p59

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Vestnik Chelyabinskogo Gosudarstvennogo Universiteta. Matematika, Mekhanika, Informatika
    Number of views:
    This page:21
    Full text:15
    References:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019